# SDR DL75A040874

- Difficulty date: August 31, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 54,935 hours, 27,662 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cam
- Part number: 284N15081
- Condition: Corroded
- Location: Rt Fwd Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAM CORRODED RIGHT OVERWING EXIT HATCH CUTOUT AUTO FIRE SWITCH CAM FWD POSITION.  CLEANED CAM AND HAND BURNISHED PAINT AND DIRT RESIDUE.  NO CORROSION FOUND PER SRM 51-10-02.  CW VISUAL PER SRM 51-10-02, NO CORROSION FOUND.  OK TO TREAT AND PAINT.  RESTORED FINISH PER SRM 51-10-02.
